# SDR DXTA2018031500713

- Difficulty date: March 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N527QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0069
- Aircraft time: 1,122 hours, 771 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR DISAGREE,  AMBER CAS ILLUMINATED INFLIGHT.   GEAR DISAGREE RT CAS MESSAGE ILLUMINATED.  RIGHT MAIN GEAR INDICATION CHANGED TO CROSSHATCH, IAS TURNED RED, AND AUTO THROTTLE ATTEMPTED TO CORRECT THE PERCEIVED OVER SPEED CONDITION.  REMOVED AND REPLACED THE RT MLG UPLOCK SWITCH IAW AMM 32-32-25.
